# SDR UIEA2018070301332

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 53-12, FOUND CORROSION ON KEELBEAM TAPERED LWR CHORD BETWEEN STA 1009 TO STA 1019 WL 91.0 LBL 9 AS MARKED. CORROSION ON KEELBEAM TAPERED LWR CHORD BETWEEN STA 1009 TO STA 1022 WL 91 LBL 9 REPAIRED AS PER EN 1116-18 REV ' - '.
